Ibuprofen Gel 50g

Ibuprofen Gel 50g

Ibuprofen Gel 50g

£3.89 Save: £1.06 RRP: £4.95

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Mentholatum
Code: 2651909
Weight: 50g (includes packaging)

Description

Relieves pain and inflammation in conditions such as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis.A topical analgesic and anti-inflammatory gel to relieve pain and inflammation in conditions such as backache, rheumatic pains, muscular pains, sprains, strains, lumbago and fibrositis.

USED FOR-
Muscle pain.
Rheumatic pain.
Backache.
Sprains, strains and sports injuries.
Pain from non-serious arthritic conditions.

Directions

Directions for using Mentholatum Ibuprofen Gel 50g: Adults and children over 14 years: Apply gel over affected area and massage gently until absorbed, no more than three times daily. 1-4cm delivers approximately 50mg-125mg ibuprofen

Warnings

Warning!

  • This medicine is for external use only.
  • Do not apply to broken skin. Avoid contact with the eyes and the moist membranes lining the inside of certain parts of the body, eg mouth, nasal passages (mucous membranes). Rinse with cold water if accidental contact occurs.
  • Wash your hands thoroughly after applying this medicine, unless the hands are the area being treated.
  • You should not cover the area being treated with airtight dressings, as these will enhance the absorption of the medicine into the body and may increase the risk of side effects.
  • This medicine should not be used for longer than a few weeks unless otherwise advised by your doctor.
  • Seek medical advice from your doctor or pharmacist if your symptoms persist or worsen despite treatment.
  • If you experience any side effects from this medicine, in particular a rash, stop using it and seek medical advice.

Possible side effects of Mentholatum Ibuprofen Gel 50g: The side effects associated with Mentholatum Ibuprofen Gel include skin rash, abdominal pain and indigestion. If you experience any unwanted effects, discontinue use and contact a doctor or pharmacist.

Ingredients

Clear gel containing ibuprofen 5%

You may also like